# SDR LR7A2012040500354

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK, FOUND NOSE WHEEL WELL LT BULKHEAD WEB CRACKED AT FS188, LBL30, WL154.  REPAIRED IAW SMP583, FIG 51-140-17.
